FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

3D reconstruction of the spine from biplanar X-rays using parametric models based on transversal and longitudinal inferences

Humbert, Ludovic, de Guise, Jacques A., Aubert, Benjamin, Godbout, Benoît et Skalli, Wafa. 2009. « 3D reconstruction of the spine from biplanar X-rays using parametric models based on transversal and longitudinal inferences ». Medical Engineering & Physics, vol. 31, nº 6. pp. 681-687.
Compte des citations dans Scopus : 178.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
de Guise, Jacques A.
Affiliation: Génie de la production automatisée
Date Deposited: 13 Jun 2012 18:13
Last Modified: 10 Oct 2015 00:43
URI: http://espace2.etsmtl.ca/id/eprint/1581

Actions (login required)

View Item View Item